Mirtrazipine withdrawal

Hi has anyone stopped taking mirtrazipine Iv been on it for roughly 5 yrs I decided to stop it as my weight was going up and up and I'm on t3 and couldn't understand how I could lose 6lb then within 2 days even more on since Iv stopped it I've lost nearly a stone 7lb and kept it off then another 7lb since stoppin it Iv been off it for 5 weeks I went cold turkey but feel ok except for really bad nausea and also tiredness I had none of this while on them just wondered if anyone else has had this

4 Replies
oldestnewest

Never, EVER come off psychotropic medications like antidepressants cold turkey; it's just plain foolish and it's no wonder you feel crappy.

I came off mirtazapine over a three-week period and was fine. I suspect the nausea and tiredness are to do with acute withdrawal. Did you consult your GP about this? I woiuld imagine not as no GP would recommend stopping abruptly unless there was a life-threatening emergency; weight gain doesn't count. With these types of medication you have to taper both up AND down to avoid nastiness. A bit like thyroid meds.

2 likes
Reply

Yes I know you shouldn't just stop them and I would give the same advise u have given me but I knew the symptoms of just stopping them so I decided that's the way I want to do it I just wanted them outa my system it's not unbearable and it's been 5 was now only felt sick in the last 2 weeks and it seems to be passing now I don't regret just stopping them and to be honest most people go free a lot worse than I did after years on them thank u for your reply

Reply

Hi just read your post ,I recently came off citalopram due to gaining a stone in weight,I felt nauseas and had bad dreams for about a week or so,but feel much better now,also I feel david my senses have awakened,it makes you wonder what else these drugs do to us if they can make us gain so much weight.I hope you feel better soon.

Reply

Thank u I've been off them for about 5 weeks still feel sick and am tired constantly I wasn't before but the weight was a problem I feel so much better thou and am adamant I'm not going bak on them well done to you getting off them to

Reply

You may also like...